# SDR CA120727015

- Difficulty date: July 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Engine: Ge CF680C2B6F
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Condition: Failed
- Location: Lt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS IN-FLIGHT FOR ALMOST 3 HRS, WHEN THEY HAD A LT GENERATOR FAILURE.  APU WAS STARTED BUT THEN FAILED.  APU STARTED UP AGAIN BUT HAD REDUCED ELECTRICAL OUTPUT.  A DIVERSION WAS THEN SET UP.  WHILE ENROUTE TO THE CREW THEN HAD A COMPLETE APU AUTO SHUTDOWN, AND THEN DIVERTED TO NEAREST SUITABLE ALTERNATE.  CREW DID DECLARE A PAN PAN MESSAGE WITH ATC, AND AN OVERWEIGHT LANDING WAS CONDUCTED.  REPLACED LT-ENGINE IDG OPS CHECK OK IAW AMM 24-11-01-004-001-0-02 WITH ENGINE IDLE RUN.  REMOVED PN 766088B, SN Y0359.
